Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Nonpositive sectional curvature for $ (p,q,r)$-complexes


Author: Daniel T. Wise
Journal: Proc. Amer. Math. Soc. 136 (2008), 41-48
MSC (2000): Primary 20F67
Published electronically: September 26, 2007
MathSciNet review: 2350386
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a criterion for the nonpositive sectional curvature of $ (p,q,r)$-complexes. As a consequence, we show that certain $ 2$-complexes have locally indicable, coherent and even locally quasiconvex fundamental groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F67

Retrieve articles in all journals with MSC (2000): 20F67


Additional Information

Daniel T. Wise
Affiliation: Department of Mathematics and Statistics, McGill University, Montreal, Quebec, Canada
Email: wise@math.mcgill.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08921-6
PII: S 0002-9939(07)08921-6
Keywords: Coherent groups, nonpositive sectional curvature
Received by editor(s): December 17, 2003
Received by editor(s) in revised form: September 8, 2006
Published electronically: September 26, 2007
Additional Notes: The author’s research was supported by grants from NSERC and FCAR
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.